Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 58, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at May 20, 2007, 3:07 PM EDT. It took effect at May 21, 2007, 11:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 20, 2007, 3:07 PM EDT (19:07 UTC)
- In effect from
- May 21, 2007, 11:00 AM EDT
- Expired
- May 21, 2007, 8:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMOB 201907 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 207 PM CDT SUN MAY 20 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING HAS BEEN ISSUED FOR THE INLAND SECTIONS OF THE WESTERN FLORIDA PANHANDLE FROM MONDAY MORNING THROUGH MONDAY EVENING FOR THE POTENTIAL OF A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...A DRY AIRMASS WILL REMAIN ACROSS THE INLAND SECTIONS OF THE AREA THROUGH MONDAY. THIS WILL RESULT IN CRITICALLY LOW RELATIVE HUMIDITY VALUES ACROSS THE INLAND SECTIONS OF THE WESTERN FLORIDA PANHANDLE AGAIN ON MONDAY. FLZ002-004-006-008-210000- /O.CAN.KMOB.FW.A.0047.070521T1500Z-070522T0000Z/ /O.CON.KMOB.FW.W.0057.000000T0000Z-070521T0000Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- COASTAL WALTON- 207 PM CDT SUN MAY 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FIRE WEATHER WATCH FOR MONDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ001-003-005-210315- /O.UPG.KMOB.FW.A.0047.070521T1500Z-070522T0000Z/ /O.NEW.KMOB.FW.W.0058.070521T1500Z-070522T0000Z/ /O.CON.KMOB.FW.W.0057.000000T0000Z-070521T0000Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 207 PM CDT SUN MAY 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS UPGRADED THE FIRE WEATHER WATCH FOR MONDAY TO A RED FLAG WARNING. THE WARNING WILL BE IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY. A RED FLAG WARNING ALSO REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
1 follow-up statement
000 WWUS84 KMOB 210843 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 343 AM CDT MON MAY 21 2007 ...A RED FLAG WARNING REMAINS IN EFFECT FOR THE INLAND SECTIONS OF THE WESTERN FLORIDA PANHANDLE FROM 10 AM CDT THIS MORNING THROUGH 7 PM CDT THIS EVENING FOR A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...A DRY AIRMASS WILL REMAIN ACROSS THE INLAND SECTIONS OF THE AREA TODAY. THIS WILL RESULT IN CRITICALLY LOW RELATIVE HUMIDITY VALUES ACROSS THE INLAND SECTIONS OF THE WESTERN FLORIDA PANHANDLE. FLZ001-003-005-220000- /O.CON.KMOB.FW.W.0058.070521T1500Z-070522T0000Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 343 AM CDT MON MAY 21 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at May 20, 5:50 AM EDT, 9 hours 17 minutes earlier.
Area forecast discussion, May 20, 5:50 AM EDT, 9 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
450 AM CDT SUN MAY 20 2007
.SHORT TERM...(TODAY AND TONIGHT)...LATEST SFC MAP SHOWS BROAD HIGH
PRES CENTERED OVER WESTERN TN PROGGED TO DRIFT SE AND WEAKEN THROUGH
WED. THROUGH TONIGHT LITTLE CHANGE FROM PREVIOUS FORECAST PACKAGE
WITH CLEAR SKIES AND A LIGHT SOUTHERLY WIND FLOW DEVELOPING IN THE
AFTERNOON. HUMIDITY VALUES WILL ALSO BE LOW DUE TO CONTINUED
SUBSIDENCE IN THE LOW TO MID LAYERS OF THE ATMOSPHERE. WILL CONTINUE
TO MENTION AREAS OF SMOKE FOR MUCH OF THE CWFA THROUGH THIS
AFTERNOON...ALSO. WILL USE TO THE CURRENT MAVMOS FOR TEMPS THROUGH
TONIGHT. /32
THIS AFTERNOONS WET MICROBURST RISK IS NONE.
.LONG TERM...(MONDAY THROUGH NEXT SUNDAY)...A DRY AIRMASS W/ PWS AOB
1 INCH CONTINUES THROUGH MUCH OF THE UPCOMING WEEK. THIS WILL KEEP
SHOWERS AND THUNDERSTORMS OUT OF THE FORECAST UNTIL THE END OF THE
FORECAST. THE COLD FRONT THAT WAS PREVIOUSLY ADVERTISED FOR
THURSDAY...NOW APPEARS TO STALL WELL BEFORE REACHING THE SOUTHEAST
AS SFC AND UPPER RIDGING BLOCK THE FRONT. REINFORCING SFC HIGH
PRESSURE WILL BUILD SOUTHWARD ACROSS THE EASTERN STATES FOR THE
LATTER HALF OF THE WEEK. AS THIS HIGH WEAKENS AND MOVES EAST BY LATE
IN THE WEEK...ENOUGH LOW LEVEL MOISTURE RETURNS FOR ISOLATED DIURNAL
POPS NEXT WEEKEND. /13
&&
.MARINE...A BROAD AREA OF HIGH PRESSURE OVER THE MID MISSISSIPPI
RIVER VALLEY WILL CONTINUE BUILDING SOUTHWARD THROUGH WEDNESDAY. AS
A RESULT A LIGHT NORTHERLY WIND FLOW CAN BE EXPECTED EACH NIGHT
BECOMING SOUTHEAST OR REPLACED WITH AN ONSHORE SEABREEZE EACH
AFTERNOON. EASTERLY WINDS AND SEAS WILL INCREASE LATE TUESDAY NIGHT
AND CONTINUE THROUGH THURSDAY AS AN AREA OF LOW PRESSURE APPROACHES
FROM THE WEST AND HIGH PRESSURE CONTINUES TO THE EAST. AREAS OF
SMOKE AND HAZE MAY BE EXPERIENCED WITH SURFACE VISIBILITIES LOWERING
TO 3 TO 5 MILES AT TIMES. /32
&&
.FIRE WEATHER...A VERY DRY AIRMASS WILL REMAIN ACROSS THE REGION FOR
THE NEXT TWO DAYS. THIS WILL RESULT IN CRITICALLY LOW RELATIVE
HUMIDITY VALUES AGAIN TODAY AND POSSIBLY AGAIN ON MONDAY. AN
INCREASING EAST TO SOUTHEAST FLOW ON MONDAY MAY ALLOW FOR ENOUGH
MOISTURE TO RETURN TO COASTAL ZONES AND PREVENT RED FLAG CRITERIA
ALONG THE COAST. THIS WILL HAVE TO BE MONITORED FOR UPDATES ON LATER
FORECASTS. LIGHTER WINDS WILL PREVENT THE NEED FOR A RED FLAG
WARNING IN ALABAMA. /13
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 85 59 86 61 / 00 00 00 00
PENSACOLA 82 63 83 64 / 00 00 00 00
DESTIN 83 63 83 66 / 00 00 00 00
EVERGREEN 85 54 87 55 / 00 00 00 00
WAYNESBORO 86 56 86 57 / 00 00 00 00
CAMDEN 85 57 89 58 / 00 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM 10 AM SUNDAY TO 7 PM SUNDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
INLAND OKALOOSA...AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM 10 AM MONDAY TO 7 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&
13/JC
32/EEHazardous weather outlook, May 20, 6:50 AM EDT, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 550 AM CDT SUN MAY 20 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079- 211200- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE- CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 550 AM CDT SUN MAY 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE... AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... CRITICALLY LOW AFTERNOON RELATIVE HUMIDITIES WILL CONTINUE TO GIVE WAY TO AN INCREASED WILDFIRE THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS OR SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR SEVERE WEATHER OPERATIONS WILL NOT BE REQUIRED.
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.